# SDR SWIA202266097

- Difficulty date: May 24, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS621.00-625.00 STRG 14R INTERCOSTAL THAT TIES TO FRAME AT FS625.00 IS CRACKED (MARKED)      (C-CHECK RO 7/9/2022)    REMOVED CRACKED INTERCOSTAL /CLIP AND INSTALLED A NEW INTERCOSTAL 601-35012-52 AT STRINGER 14R FS 621 TO 625 REF CRJ 200 SRM 51-42-21 AND DRAWING 601-35012 REVD, SKYCARD 51-900-1003 SKY CL 600-2B19 STRUCTURAL MAJOR REPAIR COMPLIED WITH.
